# SDR 96ZZZX3020

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Tube
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-4D, FOUND A CRACK IN EAR ON VENT TUBE, STA 629, WS ABOVE RIB.  INSTALLED AND SECURED REPAIR PER SB 727-57A159.  AIRCRAFT TOTAL TIME:  63,700 HOURS; 42,677 CYCLES.
